Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 67, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2007, 4:28 PM EDT for Miami-Dade County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 4:28 PM EDT (20:28 UTC)
- Expired
- Jun 12, 2007, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 22 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 122030
SVRMFL
FLC086-122115-
/O.NEW.KMFL.SV.W.0067.070612T2028Z-070612T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
428 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PRINCETON TO REDLAND...OR ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF KENDALL TO HOMESTEAD...AND
MOVING SOUTH AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
HOMESTEAD
REDLAND
FLORIDA CITY
DAMAGING WINDS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY
HEAVY RAINFALL ARE EXPECTED WITH THIS LINE OF STORMS. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THESE STORMS HAVE A HISTORY OF PRODUCING LARG HAIL TO PENNY SIZE.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 2556 8030 2552 8041 2554 8060 2515 8061
2514 8028 2547 8000
$$
DG2 follow-up statements
000
WWUS52 KMFL 122052
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT TUE JUN 12 2007
FLC086-122115-
/O.CON.KMFL.SV.W.0067.000000T0000Z-070612T2115Z/
MIAMI-DADE FL-
448 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN MIAMI-DADE COUNTY...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS TO 60 MPH. THE STORMS WERE LOCATED
FROM ROYAL PALM RANGER STATION EAST TO HOMESTEAD BAYFRONT PARK.
THE STORMS WERE MOVING SOUTH AT 15 MPH.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS UNTIL THESE STORMS PASS.
LAT...LON 2556 8030 2552 8041 2554 8060 2515 8061
2514 8028 2547 8000
$$
DG000
WWUS52 KMFL 122119 RRA
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT TUE JUN 12 2007
FLC086-122129-
/O.EXP.KMFL.SV.W.0067.000000T0000Z-070612T2115Z/
MIAMI-DADE FL-
519 PM EDT TUE JUN 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI-DADE COUNTY
EXPIRED AT 515 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH
PROMPTED THE WARNING HAS DISSIPATED BELOW SEVERE LEVELS. THUS...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2556 8030 2552 8041 2554 8060 2515 8061
2514 8028 2547 8000
$$
DGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 12, 2:10 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT TUE JUN 12 2007 .SYNOPSIS...AN UPPER LEVEL TROUGH OVER THE EASTERN STATES CONTINUES TO DIG SOUTH WHILE A SURFACE BOUNDARY OVER NORTHERN FLORIDA SLOWLY SLIDES SOUTH AS WELL. && .DISCUSSION...THE PATTERN OVER THE LOWER 48 CONTINUES TO BECOME MORE AMPLIFIED. THIS WILL CONTINUE TO SEND AN UPPER TROUGH ALONG THE EAST COAST AND ASSOCIATED SURFACE TROUGH SOUTH. THUNDERSTORMS CONTINUE TO DRIVE SOUTHWARD ALONG THE SURFACE TROUGH BOUNDARY. THE LINE OF STORMS ARE CONTINUING TO MOVE INTO AN UNSTABLE AIRMASS AS THE COLD POOL BEHIND THE COMPLEX DRIVES SOUTH AND THEREFORE NORTHEAST AND CENTRAL PORTIONS OF THE STATE ARE IN A SEVERE THUNDERSTORM WATCH INTO THE EVENING. AS THE LINE OF THUNDERSTORMS OUT RUNS THE SURFACE TROUGH AND CONTINUES SOUTH AND IF IT DOESNT DISSIPATE IT MAY MOVE INTO NORTHERN PORTIONS OF THE CWA THIS EVENING, BUT REGARDLESS IF THE LINE OF STORMS PUSHES INTO SOUTH FLORIDA SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED INTO LATE EVENING. EVEN WITH THE SCATTERED STORMS MAINLY ALONG SEA BREEZE AND OUT FLOW BOUNDARIES THERE IS STILL THE CHANCE OF STRONG STORMS THIS EVENING MAINLY ACROSS THE INTERIOR WHERE SURFACE HEATING AND CAPE WILL BE GREATEST. THE SURFACE BOUNDARY IS THEN EXPECTED TO WORK THROUGH SOUTH FLORIDA ON WEDNESDAY KEEPING THE THUNDERSTORM CHANCES ELEVATED ONCE AGAIN. THERE MAY BE ENOUGH INSTABILITY ACROSS SOUTH FLORIDA ON WEDNESDAY AFTERNOON THAT A STRONG STORM OR TWO CAN NOT BE RULED OUT. A SLIGHT DRYING TREND IS EXPECTED ON THURSDAY AND OVER THE FIRST HALF OF FRIDAY BEHIND THE BOUNDARY, BUT AFTER THAT THE TROUGH IS EXPECTED TO RETURN NORTH AS AMPLE MOISTURE FROM THE CARIBBEAN SURGES NORTHWARD. PWATS ARE EXPECTED TO INCREASE TO OVER 2 INCHES BY FRIDAY EVENING. THIS IS EXPECTED TO CREATE ELEVATED THUNDERSTORM CHANCES IN TIME FOR THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS DEEP MOISTURE REMAINS OVER THE AREA. && .AVIATION...VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST 19Z TODAY. THE EAST COAST SEA BREEZE WILL MARCH SLOWLY INLAND REACHING AFFECTING ALL EASTERN TERMINALS THROUGH THE AFTERNOON HOURS. THE EAST COAST SEA BREEZE...ALONG WITH BREEZES FROM LAKE OKEECHOBEE...SHOULD CONVERGE OVER INLAND AREAS AND THIS WILL LIKELY LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH THIS AFTERNOON. WESTERLY STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINAL TOWARD LATE AFTERNOON AND EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS OVERNIGHT. KAPF WILL LIKELY REMAIN FREE OF ANY CONVECTIVE ACTIVITY THROUGH 12Z WED. && .MARINE...ASIDE FROM SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE COASTAL WATERS OVER THE NEXT FEW DAYS CONDITIONS ARE EXPECTED TO RELATIVELY CALM. WINDS ARE EXPECTED TO REMAIN LESS THAN 15 KNOTS WHICH WILL LIKELY KEEP SEAS AT 4 FEET OR LESS THROUGH THE PERIOD && .FIRE WEATHER...WITH RELATIVE HUMIDITY VALUES REMAINING ABOVE CRITICAL VALUES FIRE WEATHER CONCERNS SHOULD BE MINIMAL. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 86 74 85 / 30 50 30 20 FORT LAUDERDALE 74 86 73 84 / 30 40 20 20 MIAMI 74 88 74 87 / 30 40 20 20 NAPLES 74 88 71 88 / 20 30 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...04/AT SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 12, 5:38 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 538 AM EDT TUE JUN 12 2007 FLZ063-066>075-168-172>174-122130- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 538 AM EDT TUE JUN 12 2007 ...SCATTERED THUNDERSTORMS, SOME POSSIBLY SEVERE, TODAY AND WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. FREQUENT TO CONTINUOUS CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH ANY STORM. THERE IS ALSO THE THREAT FOR SOME SEVERE THUNDERSTORMS ACROSS THE AREA. IF THUNDERSTORMS APPROACH YOUR AREA, SEEK SHELTER IMMEDIATELY. WIND: ANY THUNDERSTORM THAT DEVELOPS ACROSS SOUTH FLORIDA HAS THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 58 MPH. THESE WINDS ARE STRONG ENOUGH TO BRING DOWN LARGE TREE BRANCHES AND POWER LINES. HAIL: ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE HAIL OF AT LEAST DIME SIZE TODAY, WITH SOME PENNY SIZE HAIL POSSIBLE IN STRONGER STORMS. TORNADOES: THERE IS A SLIGHT CHANCE THAT AN ISOLATED TORNADO MAY DEVELOP WITH ANY THUNDERSTORM TODAY. WATERSPOUTS: LIGHT WINDS IN THE LOWER ATMOSPHERE COMBINED WITH CONVERGENCE ACROSS THE COASTAL WATERS WILL CREATE FAVORABLE CONDITIONS FOR WATERSPOUT FORMATION ACROSS THE ATLANTIC WATERS AND BISCAYNE BAY TODAY. REMEMBER THAT WATERSPOUTS CAN FORM EVEN IN WEAK SHOWERS, AND WITH LITTLE OR NO WARNING. FLOODING: SLOW THUNDERSTORM MOTION IS EXPECTED AGAIN TODAY. THEREFORE, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME, LEADING TO POSSIBLE ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, AND SOME OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING, DAMAGING WINDS, AND HAIL. ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THURSDAY THROUGH MONDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG OR DAMAGING WINDS AND HAIL TODAY, AND SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Special weather statement, Jun 12, 2:53 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 253 PM EDT TUE JUN 12 2007 FLZ066-067-071-073-122000- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- INLAND MIAMI-DADE FL- 253 PM EDT TUE JUN 12 2007 AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF DEVILS GARDEN TO 19 MILES SOUTH OF SOUTH BAY TO 21 MILES WEST OF MIRAMAR TO 21 MILES EAST OF MONROE STATION...MOVING EAST AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
Special weather statement, Jun 12, 3:16 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 316 PM EDT TUE JUN 12 2007 FLZ067-068-168-122015- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL- 316 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS CONTINUE TO AFFECT NORTHEAST AND CENTRAL METRO AREAS OF PALM BEACH COUNTY THROUGH 415 PM EDT... AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR RIVIERA BEACH...MOVING SOUTHEAST AT 15 MPH. THESE STORMS WILL AFFECT THE AREAS OF RIVERA BEACH...MANGONIA PARK...HAVERHILL...AND WEST PALM BEACH DURING THE NEXT HOUR. FURTHER MORE...NEW STORMS COULD DEVELOP SOUTH AND WEST OF THIS CLUSTER OVER CENTRAL METRO AREAS OF PALM BEACH COUNTY DURING THE NEXT HOUR OVER THE AREAS OF ROYAL PALM BEACH...LAKE WORTH...WELLINGTON...AND ABERDEEN. THE PRIMARY IMPACTS FROM THESE STORMS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO PEA SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jun 12, 3:17 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT TUE JUN 12 2007 FLZ071>074-172-173-122030- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL- 317 PM EDT TUE JUN 12 2007 AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 19 MILES WEST OF SUNRISE TO 11 MILES WEST OF DAVIE 22 MILES SOUTHWEST OF MIRAMAR...MOVING SOUTHEAST AT 10 MPH. THESE STORMS WILL AFFECT THE METRO AREAS OF BROWARD AND NORTH MIAMI-DADE COUNTIES THROUGH 430 PM. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
Special weather statement, Jun 12, 3:57 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT TUE JUN 12 2007 FLZ067-068-122100- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 357 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORM AFFECTING NORTH CENTRAL AND CENTRAL PALM BEACH COUNTY THROUGH 5 PM EDT... AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INDIANTOWN...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL AFFECT THE LION COUNTY SAFARI AND THE URAL AREAS OF CENTRAL PALM BEACH COUNTY THROUGH 5 PM EDT. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, Jun 12, 4:04 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 404 PM EDT TUE JUN 12 2007 FLZ066-070-122030- HENDRY FL-INLAND COLLIER COUNTY FL- 404 PM EDT TUE JUN 12 2007 AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF HENDRY CORRECTIONAL I/A/P...OR 11 MILES SOUTHEAST OF IMMOKALEE...MOVING SOUTHEAST AT 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. 70/DD
Special weather statement, Jun 12, 4:24 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 424 PM EDT TUE JUN 12 2007 FLZ072-172-122130- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 424 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORM OVER CENTRAL METRO BROWARD COUNTY... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAUDERDALE LAKES...OR NEAR FORT LAUDERDALE. THIS STORM WAS MOVING SLOWLY TO THE SOUTHEAST...AND WILL AFFECT FORT LAUDERDALE...OAKLAND PARK...AND PORT EVERGLADES. THE MAIN IMPACT WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL AND AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 25 min |
| Jun 12, 3:09 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jun 12, 3:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 12, 3:38 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Jun 12, 3:55 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 57 min |
| Jun 12, 5:09 PM EDT | Marine Weather Statement | MFL | 36 min | |
| Jun 12, 5:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 60 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Monroe | 53 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 35 min |
| Jun 12, 6:46 PM EDT | Marine Weather Statement | MFL | 59 min | |
| Jun 12, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.